advertisement
Question
Posted by: charl | 2005/01/12

question

is it safe to use Phedra cut while being onthe contraceptive - trifasil? or will it make the contraceptive "inactive)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Charl
I apologise for only responding to your question today, but I had to have an operation last Wednesday, and although I informed the boffins who administer the Message Board, they failed to block incoming messages while I was in hospital.
The synephrine in Phedra cut should theoretically not cause problems with the absorption of the pill, but if you suffer from constant diarrhoea, then this may well be dangerous. Discuss this with the prescribing dr.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Bubbles | 2005/01/13

I know of a girl who has used perda-cut and has been incredibly happy. she was worried becasue she is allergic to certain drugs, but got one of their pamphlets from a pharmacy and phoned thier call centre. I believe they were very helpful and honest. Maybe give them a try as they know exactly what is in their products and how it will react.

Reply to Bubbles

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement